# SDR 9626719869

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt 2 Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE EPR INDICATION WAS ABNORMAL.  A/C RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED THE RIGHT ENGINE PT-2 FLEX LINE.  OPERATIONAL CHECK WAS OK.
